| Model Number |
71174930 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that a 1.8/2.4mm double-ended drill guide broke off.As this was noticed in a non-surgical environment, there was not any patient involved.
Additional Manufacturer Narrative
H11: corrected information in d1, d2 and d4.The actual fractured device is the drill bit instead of the drill guide.
Additional Manufacturer Narrative
H3, h6.The associated device was returned and evaluated.Visual inspection of the device revealed that the drill bit has broken off inside the device.The reported event could be confirmed.At this time, we do not have reason to suspect that the product failed to meet any product specifications at the time of manufacture.Damage from misuse or rough handling are likely probable causes of the reported event.The contribution of the device to the reported event could not be corroborated.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor future complaints and investigate as necessary.We consider this investigation closed.